# SDR 96ZZZX6128

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Dirty
- Location: Eng 1,2,3,4
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

45 MIN AFTER T/O FROM SKBO AT FL 280.  VIBRATION FOR ENG NR 3 SHOWED 2.0 WITH MWS CALL OUT.  SOON AFTER ENG 1 SHOWED 1.3 VIBR, ENG 2 AND 4 SHOWED 1.4.  ALSO, ALL ENG TEMP SHOWED ZERO, AND ALL ENG OIL PRESS IND SHOWED FULL SCALE.  INDICATION PROBLEM SUSPECTED.  DIVERTED TO AND LANDED AT SKBO.  INSPECTED OIL SYSTEM PER SB 19-5.  FLUSHED OIL SYSTEM ALL ENGINES.  CHANGED OIL FILTER ALL ENGINES.  TEST ON GROUND OK.  CHANGED VIBRATION UNIT, NO HELP.  CLEANED CONNECTORS OF ENG AND CHECKED WIRING IAW AMM.  ENGINES RUN-UP IN T/O POWER, WITH PUMPS AND GENERATOR ON, ALL PARAMETERS OK AND IN LIMITS.
